# SDR CA970529011

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Hstcu
- Part number: 70607
- Condition: Failed
- Location: H Stab Trim
- Part time: 3,854 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, STABILIZER TRIM AND MACH TRIM CAUTION MESSAGE ON. TRIED RESET, NO GOOD. HORIZONTAL STABILIZER TRIM CONTROL UNIT (HSTCU) REPLACED.
